MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. UNSPECIFIED BD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. UNSPECIFIED BD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number UNK OPTIMA CONNECTOR
Medical Device Problem Codes Leak/Splash (1354); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that unspecified bd infusion set had connection issues.The following information was received by the initial reporter with the following verbatim: material # unknown; batch # unknown.It was reported by customer that connector came unfastened during anesthesia.This was the small bore pigtail connector that came loose at the iv hub.
 
Additional Manufacturer Narrative
Investigation summary: one photo taken by the customer does not verify the customer complaint.Additionally, due to no sample being available and no lot number and investigation cannot be conducted.The root cause is unknown.
 
Event or Problem Description
No additional information.

Brand Name
UNSPECIFIED BD INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24561346
Report Number9616066-2026-00606
Device Sequence Number15851425
Product Code ONB
UDI-Device Identifier10885403230578
UDI-Public(01)10885403230578
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberUNK OPTIMA CONNECTOR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown